# SDR SWAA2024010337000

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,713 hours, 9,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASH LIGHT AIRCRAFT RIGHT WILL NOT TEST<[01] PERFORMED PUSH TO TEST FLASHLIGHT CHEKC ON R/H AFT GALLEY FLASHLIGHT PER AMM 25-64-00. TESTS OK.
